Kallol Paul
Kallol Paul
Verified email at math.jdvu.ac.in
Title
Cited by
Cited by
Year
Operator norm attainment and inner product spaces
D Sain, K Paul
Linear Algebra and its Applications 439 (8), 2448-2452, 2013
362013
Birkhoff–James orthogonality and smoothness of bounded linear operators
K Paul, D Sain, P Ghosh
Linear Algebra and its Applications 506, 551-563, 2016
312016
Operator norm attainment and Birkhoff–James orthogonality
D Sain, K Paul, S Hait
Linear Algebra and its Applications 476, 85-97, 2015
272015
Translatable radii of an operator in the direction of another operator
K Paul
Sci. Math 2, 119-122, 1999
201999
On strong orthogonality and strictly convex normed linear spaces
K Paul, D Sain, K Jha
Journal of inequalities and applications 2013 (1), 242, 2013
182013
On numerical radius of a matrix and estimation of bounds for zeros of a polynomial
K Paul, S Bag
International Journal of Mathematics and Mathematical Sciences 2012, 2012
182012
On symmetry of Birkhoff-James orthogonality of linear operators
P Ghosh, D Sain, K Paul
Advances in Operator Theory 2 (4), 428-434, 2017
152017
Numerical radius inequalities and its applications in estimation of zeros of polynomials
P Bhunia, S Bag, K Paul
Linear Algebra and its Applications 573, 166-177, 2019
142019
Orthogonality of bounded linear operators
P Ghosh, D Sain, K Paul
Linear algebra and its applications 500, 43-51, 2016
142016
Orthogonality on B (H, H) and minimal-norm operator
K Paul, SM Hossein, KC Das
J. Anal. Appl 6, 169-178, 2008
142008
A complete characterization of Birkhoff-James orthogonality in infinite dimensional normed space
D Sain, K Paul, A Mal
arXiv preprint arXiv:1706.07713, 2017
132017
Estimation of bounds for the zeros of a polynomial using numerical radius
K Paul, S Bag
Applied Mathematics and Computation 222, 231-243, 2013
112013
On some geometric properties of operator spaces
A Mal, D Sain, K Paul
Banach Journal of Mathematical Analysis 13 (1), 174-191, 2019
102019
On symmetry of Birkhoff-James orthogonality of linear operators on finite-dimensional real Banach spaces
D Sain, P Ghosh, K Paul
arXiv preprint arXiv:1611.03663, 2016
102016
Investigation of VHF signals in bands I and II in southern India and model comparisons
M Prasad, TR Rao, I Ahmad, KM Paul
CSIR, 2006
92006
Structure of the antieigenvectors of a strictly accretive operator
KC Das, MD Gupta, K Paul
International Journal of Mathematics and Mathematical Sciences 21 (4), 761-766, 1998
91998
On inequalities for A-numerical radius of operators
P Bhunia, K Paul, RK Nayak
arXiv preprint arXiv:1908.11182, 2019
82019
Orthogonality of bounded linear operators on complex Banach spaces
K Paul, D Sain, A Mal, K Mandal
Advances in Operator Theory 3 (3), 699-709, 2018
82018
Positive definite solution of a nonlinear matrix equation
S Bose, SM Hossein, K Paul
Journal of Fixed Point Theory and Applications 18 (3), 627-643, 2016
82016
Strictly convex space: Strong orthogonality and Conjugate diameters
D Sain, K Paul, K Jha
arXiv preprint arXiv:1411.1464, 2014
82014
The system can't perform the operation now. Try again later.
Articles 1–20